# SDR DXTA2010050704088

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 3,952 hours, 2,605 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL FAILED TO RETRACT RED GEAR LIGHT ON WITH (3) GREEN.  FOUND THAT THE UPPER BARREL BEARING WAS STIFF, WHILE TURNED.  R & R THE UPPER AND LOWER TRUNNION BARREL BEARING IAW MM 32-20-01. GEAR SWINGS AND TAXI CHECK GOOD. BEARINGS: MS27642-56 AND Y-353QQ5FP515.
